Results: 2

1.
Figure 1

Figure 1. From: Drug-Induced Granulomatous Interstitial Nephritis in a Patient With Ankylosing Spondylitis During Therapy With Adalimumab.

Kidney biopsy of the patient. (A) Dense infiltration of the interstitium with mononuclear cells consisting in part of lymphocytes and epithelioid macrophages that are organized in small granulomata (arrowheads). Tubules are compressed by the interstitial inflammatory cell infiltrate. (Periodic acid–Schiff stain; original magnification, ×10.) (B) Magnification of a noncaseating granuloma with epithelioid macrophages with surrounding lymphocytes, which were T cells by immunohistochemistry (not shown). (Periodic acid–Schiff stain; original magnification, ×40.)

Peter Korsten, et al. Am J Kidney Dis. ;56(6):e17-e21.
2.
Figure 2

Figure 2. From: Drug-Induced Granulomatous Interstitial Nephritis in a Patient With Ankylosing Spondylitis During Therapy With Adalimumab.

The patient’s creatinine levels, urinary protein concentration, and sequence of events during 16 months of follow-up. Prednisone treatment was begun 3 days after admission to the hospital. Kidney biopsy was performed 2 months after initial presentation. Infliximab treatment was begun 12 months after first presentation to our hospital. Follow-up shows a stable creatinine level 4 months after administration of 3 doses of infliximab (5 mg/kg body weight) with 1.67 mg/dL. There is persisting tubular proteinuria with increased levels of α1-microglobulin (A1M; maximum, 43 mg/L) without albuminuria. Abbreviation: Alb, albumin. Factor for converting serum creatinine in mg/dL to µmol/L, ×88.4.

Peter Korsten, et al. Am J Kidney Dis. ;56(6):e17-e21.

Supplemental Content

Recent activity

Your browsing activity is empty.

Activity recording is turned off.

Turn recording back on

See more...
Write to the Help Desk